Ueber geodätische Krümmung

R. von Lilienthal

Mathematische Annalen (1893)

  • Volume: 42, page 505-525
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Lilienthal, R. von. "Ueber geodätische Krümmung." Mathematische Annalen 42 (1893): 505-525. <http://eudml.org/doc/157663>.

author = {Lilienthal, R. von},
journal = {Mathematische Annalen},
pages = {505-525},
title = {Ueber geodätische Krümmung},
url = {http://eudml.org/doc/157663},
volume = {42},
year = {1893},

AU - Lilienthal, R. von
TI - Ueber geodätische Krümmung
JO - Mathematische Annalen
PY - 1893
VL - 42
SP - 505
EP - 525
UR - http://eudml.org/doc/157663
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.